UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

Please use this URL to cite or link to this article: http://hdl.handle.net/2261/6494

タイトル: A p-adic analogue of the $\Gamma$-function
著者: Morita, Yasuo
Issue Date: 30-Jul-1975
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics, Vol.22(1975), No.2, Page 255-266
URI: http://hdl.handle.net/2261/6494
ISSN: 00408980
Appears in Categories:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

Files in This Article:

File Description SizeFormat
jfs220209.pdf373.09 kBAdobe PDFView/Open

Items in UTokyo Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback